# SDR SWAA2025042205480

- Difficulty date: March 14, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BTW STA 380 TO STA 400 AND BL 0 AT FWD GALLEY AREA 2025-202771 <[01].  REPLACED ANGLE - SUPPORT LOCATED BTW STA 380 TO STA 400 AND BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G; SRM 51-40-02-0G AND DWG 143A5400 SHEET 92. SEE INDIVIDUAL SIGN OFF BELOW; [02] REPLACED ANGLE - SUPPORT LOCATED BTW STA 380 TO STA 400 AND BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G; SRM 51-40-02-0G AND DWG 143A5400 SHEET 92.  SEE INDIVIDUAL SIGN OFF.
